# SDR ASAA2016032116284

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FWD DOOR SURROUND SHIELD, BS 767-BS 794 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION FROM AFT CARGO FWD DOOR SURROUND SHIELD AT BS 737-BS 794, ORIGINAL THICKNESS .050 IAW SRM 53-60-15-01-1.  REMAINING THICKNESS 0.043 MATERIAL LOSS .007, FOUND BEYOND LIMITS IAW SRM 53-60-15.  LOCATED, DRILLED, COUNTERSINKED AND DEBURRED NEW SHIELD IAW SRM 51-40-02.  REMOVED AND INSTALLED NEW SHIELD IAW SRM 51-40-02 AND DWG 146A0081.
